pdpProductTypeVar : product
$4.00
useOriginalPrice : false
listPrice : 4.0
originalPrice :
sellingPrice : 4.0
savings : 0.0
savings percentage: 0.0
displayLeaseInfo : false

Advil Liqui-Gels Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 20 Liquid Filled Capsules

By Advil
Advil® Liqui-Gels® (20 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief
Advil® Liqui-Gels® (20 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

productType : product
notSoldAtLocation : false
skuOutOfStockForTheLocation : false
onlineOnly : false
skuOutOfStockForMostOfTheLocations : false
favoriteStoreId :
freePickUp : false
isOnlineAvailable : true
skuAvailableForVisitAndPurchaseChkNearBy : false
skuAvailableForVisitAndPurchaseChkNearbyForPkpAvlbl : false
forSaleInStore : true
storeAvailabilityStatus :
isDeliveryItem :
isInStock : true
isItemBopisEligible : true
isShippingTransactable : true
isBopisTransactable : true
order Threshold Value :
forSaleInStore : true
storeOfPdp :
isBopisTransactable : true
isItemBopisEligible : true
onlineOnly : false
favoriteStoreId :
skuOutOfStockForTheLocation : false
skuOutOfStockForMostOfTheLocations : false
sameDayDeliveryEligible : true
isShippingTransactable : true
inStockOnline : true
isDeliveryItem :
shipmentTypes : [CustomerPickup, SameDay, RetailParcel]
profileZipCode :
nextAvailStore :
nextAvailableStoreDistance :
currFavStoreDistance : 0.0
storeOfPdp :
storeOfPdp.dfsEligible :
sameDayDisableClass :
wishlist_close check_circle
Added to
View List
wishlist_close priority_high
This item is already in

Product Overview

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutesfor powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains ofthe common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID)that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.* *Among non-prescription analgesics
General Disclaimer:
We aim to provide accurate product information, however some information presented is provided by a 3rd party and is subject to change See our disclaimer.

 

 
 

You May Also Like

What Our Customers Are Saying

Already own this item?

Share your thoughts, we value your opinion.